Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 27, Issue 5


Dualizing complexes and homomorphisms vanishing in Koszul homology

Javier Majadas
  • Departamento de Álgebra, Facultad de Matemáticas, Universidad de Santiago de Compostela, E15782 Santiago de Compostela, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-11-29 | DOI: https://doi.org/10.1515/forum-2013-0123


Let C be a semidualizing complex over a noetherian local ring A. If there exists a local homomorphism AB vanishing at the level of the first Koszul homology modules (e.g. the Frobenius endomorphism in positive characteristic, or any homomorphism factorizing through a regular local ring) and of finite Gorenstein dimension relative to C, then C is dualizing.

Keywords: Dualizing complex; derived reflexivity; Gorenstein dimension

MSC: 13H10; 13D05

About the article

Received: 2013-07-22

Revised: 2013-10-16

Published Online: 2013-11-29

Published in Print: 2015-09-01

Citation Information: Forum Mathematicum, Volume 27, Issue 5, Pages 2747–2758, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0123.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in